# SDR SIMA201203902

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 29,405 hours, 27,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHTS INOPERABLE AT COCKPIT STEP, COCKPIT BULKHEAD AND GALLEY AISLE CEILING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK  WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
